Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 8, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 15, 2025, 12:12 PM CST for 5 counties in Tennessee. It was in force for 17 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 15, 2025, 12:12 PM CST (18:12 UTC)
- Expired
- Feb 16, 2025, 5:10 AM CST
- In force
- 17 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Cheatham County, TN, Houston County, TN, Montgomery County, TN, Robertson County, TN, Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 56 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 15, 4:12 PM CST | FLOOD | Dover, TN | Around 20 roads were closed across parts of the county. |
| Feb 15, 9:55 PM CST | FLASH FLOOD | Dover, TN | Several roads closed due to flooding, some with high water over them. Report received via Social Media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 583 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 569 m²/s²
- 0-3 km storm-relative helicity
- 1006 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
606
WGUS54 KOHX 151812
FFWOHX
TNC021-083-125-147-161-160000-
/O.NEW.KOHX.FF.W.0008.250215T1812Z-250216T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1212 PM CST Sat Feb 15 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Northwestern Cheatham County in middle Tennessee...
Northern Houston County in middle Tennessee...
Montgomery County in middle Tennessee...
Northwestern Robertson County in middle Tennessee...
Stewart County in middle Tennessee...
* Until 600 PM CST.
* At 1212 PM CST, emergency management reports flash flooding and
multiple roads flooded across the warned area. Between 3 and 5
inches of rain have fallen. Additional rainfall amounts of 2 to 4
inches are possible in the warned area. Flash flooding is ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Clarksville, Dover, Erin, Tennessee Ridge, Big Rock, Pleasant
View, Adams, Cumberland City, Indian Mound, Woodlawn, Palmyra,
Cunningham, Land Between The Lakes and Houston County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3651 8804 3654 8803 3668 8807 3666 8785
3663 8785 3663 8784 3664 8707 3642 8707
3633 8749 3633 8751 3624 8791 3624 8795
3627 8795 3632 8796 3643 8805 3649 8806
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Mueller4 follow-up statements
154
WGUS54 KOHX 152336
FFWOHX
TNC021-083-125-147-161-160600-
/O.EXT.KOHX.FF.W.0008.000000T0000Z-250216T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
536 PM CST Sat Feb 15 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Northwestern Cheatham County in middle Tennessee...
Northern Houston County in middle Tennessee...
Montgomery County in middle Tennessee...
Northwestern Robertson County in middle Tennessee...
Stewart County in middle Tennessee...
* Until midnight CST tonight.
* At 536 PM CST, emergency management reports flash flooding and
multiple roads flooded across the warned area. Between 3 and 5
inches of rain have fallen. Additional rainfall amounts of 2 to 4
inches are possible in the warned area. Flash flooding is ongoing,
and some intensification is expected with the storms this evening.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Clarksville, Dover, Erin, Tennessee Ridge, Big Rock, Pleasant
View, Adams, Cumberland City, Indian Mound, Woodlawn, Palmyra,
Cunningham, Land Between The Lakes and Houston County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3651 8804 3654 8803 3668 8807 3666 8785
3663 8785 3663 8784 3664 8707 3642 8707
3633 8749 3633 8751 3624 8791 3624 8795
3627 8795 3632 8796 3643 8805 3649 8806
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
LaRosa236
WGUS54 KOHX 160451
FFWOHX
TNC021-083-125-147-161-161000-
/O.EXT.KOHX.FF.W.0008.000000T0000Z-250216T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1051 PM CST Sat Feb 15 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Northwestern Cheatham County in middle Tennessee...
Northern Houston County in middle Tennessee...
Montgomery County in middle Tennessee...
Northwestern Robertson County in middle Tennessee...
Stewart County in middle Tennessee...
* Until 400 AM CST.
* At 1051 PM CST, emergency management reported thunderstorms
producing heavy rain across the warned area. Between 3 and 5
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Clarksville, Dover, Erin, Tennessee Ridge, Big Rock, Pleasant
View, Adams, Cumberland City, Indian Mound, Woodlawn, Palmyra,
Cunningham, Land Between The Lakes and Houston County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3651 8804 3654 8803 3668 8807 3666 8785
3663 8785 3663 8784 3664 8707 3642 8707
3633 8749 3633 8751 3624 8791 3624 8795
3627 8795 3632 8796 3643 8805 3649 8806
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Barnwell253
WGUS54 KOHX 160921
FFWOHX
TNC021-083-125-147-161-161600-
/O.EXT.KOHX.FF.W.0008.000000T0000Z-250216T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
321 AM CST Sun Feb 16 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Northwestern Cheatham County in middle Tennessee...
Northern Houston County in middle Tennessee...
Montgomery County in middle Tennessee...
Northwestern Robertson County in middle Tennessee...
Stewart County in middle Tennessee...
* Until 1000 AM CST Sunday.
* At 321 AM CST, emergency management reports flash flooding and
multiple roads flooded across the warned area. Between 4 and 6
inches of rain have fallen. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clarksville, Dover, Erin, Tennessee Ridge, Big Rock, Pleasant
View, Adams, Cumberland City, Indian Mound, Woodlawn, Palmyra,
Cunningham, Land Between The Lakes and Houston County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3651 8804 3654 8803 3668 8807 3666 8785
3663 8785 3663 8784 3664 8707 3642 8707
3633 8749 3633 8751 3624 8791 3624 8795
3627 8795 3632 8796 3643 8805 3649 8806
FLASH FLOOD...OBSERVED
$$
CC326
WGUS74 KOHX 161110
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
510 AM CST Sun Feb 16 2025
TNC021-083-125-147-161-161120-
/O.CAN.KOHX.FF.W.0008.000000T0000Z-250216T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheatham TN-Houston TN-Montgomery TN-Robertson TN-Stewart TN-
510 AM CST Sun Feb 16 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN CHEATHAM,
NORTHERN HOUSTON, MONTGOMERY, NORTHWESTERN ROBERTSON AND STEWART
COUNTIES...
The heavy rain has ended. Please continue to heed remaining road
closures.
A Flood Watch remains in effect until 1200 PM CST Sunday for a
portion of Middle Tennessee.
&&
LAT...LON 3651 8804 3654 8803 3668 8807 3666 8785
3663 8785 3663 8784 3664 8707 3642 8707
3633 8749 3633 8751 3624 8791 3624 8795
3627 8795 3632 8796 3643 8805 3649 8806
$$
CCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 15, 11:16 AM CST, 56 minutes earlier. Its key messages:
- Updated at 1116 AM CST Sat Feb 15 2025
- Significant flooding (both river and flash flooding) is expected in middle Tennessee today, mainly in northwestern middle Tennessee.
- Severe weather is expected this evening into tonight. Main impacts are damaging winds and tornadoes, with the greatest threat area west of I-24.
- Temperatures plummet next week, with a chance for snow entering the forecast. Confidence is on the low side with specifics currently.
Area forecast discussion, Feb 15, 11:16 AM CST, 56 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1116 AM CST Sat Feb 15 2025 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... Updated at 1116 AM CST Sat Feb 15 2025 - Significant flooding (both river and flash flooding) is expected in middle Tennessee today, mainly in northwestern middle Tennessee. - Severe weather is expected this evening into tonight. Main impacts are damaging winds and tornadoes, with the greatest threat area west of I-24. - Temperatures plummet next week, with a chance for snow entering the forecast. Confidence is on the low side with specifics currently. && .SHORT TERM... (Rest of today through Sunday) Issued at 1116 AM CST Sat Feb 15 2025 Rain has been falling already for most of the morning in middle Tennessee, with some thunderstorms embedded in these warm frontal showers. This axis of precipitation is expected to shift more NW as the stationary front to our north wobbles throughout the day. This will leave a period of clearing for our potential severe threat this evening. As the low pressure system approaches from the west, moist dewpoints are expected to drive north into Tennessee. With the surge of moisture, the instability axis in current guidance also appears to be further north than previous guidance. The LLJ continues to be screaming its presence over the state with wind speeds of 70 knots, providing ample shear into the setup. Considering that instability is the parameter I was least confident on yesterday, I would say that the severe threat overall has increased. This is reflected by the enhanced risk now touching portions of Humphreys, Perry, and Wayne counties this afternoon and evening. Main impacts I am concerned about would be damaging wind gusts up to 70 MPH possible and tornadoes. These would be greatest in any discrete cells that form in the warm sector ahead of the cold front this evening, but we cannot rule out QLCS tornadoes with such a stout cold front approaching a favorable environment. Expect for the severe weather to begin in the west around 4PM, and exiting middle Tennessee in the early morning hours Sunday. With a nocturnal severe threat, remember to have multiple ways of receiving warnings and be weather aware. Another layer of complexity to this threat today is the flooding risk. The moist airmass continues to crank out rainfall totals exceeding expectations this morning, with some locations in the north already receiving 3 inches of precipitation. As the front wobbles, highest QPF will shift to the northwestern area of middle Tennessee. Rainfall totals in this area are expected to be in the range of 5 to 7 inches, with areas north of I-40 looking at 3 to 5 inches of accumulation. The remaining areas south of I-40 can expect 1 to 3 inches of rainfall. We already have several flash flood and flood products out this morning, and expect to continue to be issuing those. Remember in flooding, if you encounter areas of moving or standing water on your commute, TURN AROUND DON'T DROWN! Rainfall should dwindle as the cold front pushes through Tennessee tonight into early Sunday. Behind this stout cold front, temperatures will fall so rapidly that it is possible to see some flurries or wintry mix with wrap-around moisture after the rain has passed. We are not expecting any accumulations or impacts with this wintry precipitation. && .LONG TERM... (Sunday Night through next Saturday) Issued at 1116 AM CST Sat Feb 15 2025 We will (thankfully) have an opportunity to dry out into mid week with quiet weather but chilly temperatures with highs in the 30s and 40s. Our next chance for precipitation comes in the form of wintry precipitation mid-week. Guidance continues to come into agreement about the potential for accumulating snowfall in middle Tennessee next week, with another cold front that will plunge our temperatures even further below normal. In regards to the snow, confidence is low in specifics currently, so stay tuned to the forecast as it becomes more clear in guidance. && .AVIATION... (18Z TAFS) Issued at 1103 AM CST Sat Feb 15 2025 LIFR/IFR conditions expected across the area with moderate to heavy rain. There will be some breaks for BNA/MQY/SRB/CSV this afternoon when MVFR conditions could occur. These will be short lived. A strong cold front will push through middle TN this evening and overnight. LLWS has been mentioned in the TAFs along with winds gusts to 25-30 kts. Winds will start out southerly and veer to the northwest as the cold front approaches by 16/12Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 68 37 45 23 / 100 100 10 0 Clarksville 64 33 38 21 / 100 100 10 0 Crossville 59 34 51 19 / 80 100 40 0 Columbia 67 35 46 23 / 80 100 10 0 Cookeville 62 35 51 21 / 90 100 40 0 Jamestown 60 33 51 19 / 100 100 40 0 Lawrenceburg 66 37 48 23 / 60 100 10 0 Murfreesboro 67 36 49 22 / 90 100 10 0 Waverly 65 32 39 21 / 100 100 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for TNZ005>011-023>034- 056>066-075-077>080-093>095. Wind Advisory from midnight tonight to noon CST Sunday for TNZ011-032>034-065-066-077>080. && SHORT TERM...Holley LONG TERM....Holley AVIATION.....99
In the hours before
Local storm report, Feb 15, 8:59 AM CST, 3 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
859 AM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM Flash Flood 5 WSW Gallatin 36.36N 86.53W
02/15/2025 Sumner TN Trained Spotter
Dry Fork Rd in Ashland City is flooded.
&&
fbLocal storm report, Feb 15, 9:01 AM CST, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
901 AM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM Flash Flood 5 WSW Gallatin 36.36N 86.53W
02/15/2025 Sumner TN Trained Spotter
Lower Station Camp Rd from Long Hollow Pike
to Big Station Camp[ Creek Road is closed
due to flooding.
&&
fbLocal storm report, Feb 15, 9:11 AM CST, 3 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Nashville TN
911 AM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 AM Rain 5 NW Gallatin 36.44N 86.51W
02/15/2025 M1.55 Inch Sumner TN Public
Public report of 1.55 inches.
&&
fbLocal storm report, Feb 15, 9:14 AM CST, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
914 AM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM Flood 3 N Lebanon 36.26N 86.33W
02/15/2025 Wilson TN Public
Report from mPING: Rises on area
River/Creek.
&&
fbLocal storm report, Feb 15, 9:15 AM CST, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
915 AM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM Flood 5 SW Bethpage 36.43N 86.37W
02/15/2025 Sumner TN Public
Report from mPING: Rises on Creeks.
&&
fbLocal storm report, Feb 15, 10:11 AM CST, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Nashville TN
1011 AM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM Flash Flood 7 NE Mount Juliet 36.28N 86.44W
02/15/2025 Wilson TN Public
Report from mPING: Water rising at Double
Log Cabin Rd @ Old Laguardo Rd E.
&&The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 1:36 AM CST | Wind Advisory | OHX | Cannon, Coffee, Cumberland, DeKalb, Fentress, Grundy and 9 more | 34 hr |
| Feb 15, 2:54 AM CST | Areal Flood Advisory | OHX | Cheatham, Dickson, Houston, Montgomery, Robertson, Stewart | 3 hr |
| Feb 15, 5:14 AM CST | Flash Flood Warning | OHX | Montgomery, Robertson, Stewart | 7 hr |
| Feb 15, 6:28 AM CST | Areal Flood Advisory | OHX | Robertson, Sumner | 4 hr |
| Feb 15, 7:34 AM CST | Areal Flood Advisory | OHX | Davidson, Sumner, Trousdale, Wilson | 25 min |
| Feb 15, 7:51 AM CST | Flash Flood Warning | OHX | Robertson, Sumner | 10 hr |
| Feb 15, 7:59 AM CST | Flash Flood Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 6 hr |
| Feb 15, 8:38 AM CST | Areal Flood Advisory | OHX | Davidson, Rutherford, Smith, Trousdale, Wilson | 3 hr |
| Feb 15, 8:42 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Montgomery, Robertson and 1 more | 3 hr |
| Feb 15, 8:50 AM CST | Flash Flood Warning | OHX | Macon, Robertson, Sumner, Trousdale | 9 hr |
| Feb 15, 8:52 AM CST | Flash Flood Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett | 3 hr |
| Feb 15, 8:55 AM CST | Flash Flood Warning | OHX | Stewart | 6 hr |
| Feb 15, 10:21 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 3 hr |
| Feb 15, 10:40 AM CST | Areal Flood Advisory | OHX | Cumberland, DeKalb, Fentress, Jackson, Overton, Putnam and 1 more | 6 hr |
| Feb 15, 11:32 AM CST | River Flood Advisory | OHX | Davidson | 5 days |
| Feb 15, 11:35 AM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 6 days |
| Feb 15, 11:38 AM CST | River Flood Advisory | OHX | Cheatham | 31 hr |
| Feb 15, 11:46 AM CST | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Overton, Pickett | 5 hr |
| Feb 15, 12:03 PM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 15, 12:06 PM CST | River Flood Warning | OHX | Stewart | 3 days |
| Feb 15, 12:12 PM CST | River Flood Warning | OHX | Montgomery, Robertson | 63 hr |
| Feb 15, 1:24 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 5 hr |
| Feb 15, 1:46 PM CST | Areal Flood Advisory | OHX | Davidson, Macon, Sumner, Trousdale, Wilson | 3 hr |
| Feb 15, 2:59 PM CST | River Flood Warning | OHX | Montgomery | 3 days |
| Feb 15, 5:45 PM CST | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 11 hr |
| Feb 15, 5:46 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 11 hr |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.